# SDR AALA202112227034

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 26,844 hours, 5,447 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUND: AFT RIGHT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. REMOVE DEBRIS FROM DOOR TRACK. LUBRICATE TRACK.
